Panadol Cold & Flu Day

Women in pharmacy

Gets ready to start to work from 15 minutes and gives long-lasting relief from cold and flu symptoms3

Panadol Cold & Flu Day is formulated to alleviate 5 symptoms common to colds and flu, including:

  • Headache
  • Fever
  • Sore throat
  • Nasal congestion
  • Sinus pain1
Women blanket

Combines 3 active ingredients in one convenient dose

The combination therapy of 3 active ingredients in the one dose allows Panadol Cold & Flu Day to provide multisymptom relief in a simple, convenient application:2

  • Paracetamol is an analgesic and antipyretic. 1
  • Caffeine acts as an analgesic adjuvant which enhances the efficacy of paracetamol1
  • Phenylephrine relieves nasal congestion
Paracetamol molecule

Panadol Cold & Flu Day is formulated with paracetamol: dual action antipyretic and analgesic1

Read more

Recommend Panadol Cold & Flu Day to your patients for effective day-time relief from multiple symptoms of colds and flu

Cold and flu day packshot

Panadol Cold & Flu Day (paracetamol 500mg, phenylephrine hydrochloride 5mg, caffeine 25mg)

Gives relief from cold and flu symptoms in 30 minutes, lasting up to 6 hours3

Panadol Cold & Flu Day product details

  • Ingredients

    Paracetamol 500mg,Caffeine 25mg PhenylephrineHydrochloride 5mg

    Other Ingredients

    • Tablet core: Pregelatinized starch,Maize starch, povidone, potassium sorbate, sodium lauryl sulphate, sunset yellow (E110), stearic acid, talc, microcrystalline cellulose.
    • Film coat: hypromellose, macrogol, titanium dioxide (E171), sunset yellow (E110), quinoline yellow (E104)
  • Directions

    • Adults (including elderly) and children aged 12 years and over: Swallow 2 caplets every 4 hours as needed.
    • Do not take more than 8 caplets in 24 hours.
    • Do not take more frequently than every 4 hours.
    • Do not take more than the recommended dose.
    • Do not take for more than 7 days without asking your doctor.
    • Do not give to children under 12 years.
    • Avoid too much caffeine in drinks like coffee and tea.
    • High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
    • Always read the label prior use.
  • Warnings & Precautions

    Concomitant use of other sympathomimetic decongestants Phaeochromocytoma Closed angle glaucoma Known hypersensitivity to paracetamol or any of the other constituents. Hepatic or severe renal impairment, hypertension, hyperthyroidism, diabetes, and heart disease. Patients taking tricyclic antidepressants, or beta-blocking drugs and those who are taking or who have taken within the last two weeks monoamine oxidase inhibitors.

    Care is advised in the administration of paracetamol to patients with severe renal or severe hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.

    Medical advice should be sought before using this product in patients with these conditions:

    An enlargement of the prostate gland Occlusive vascular disease (e.g. Raynaud's phenomenon) Cardiovascular disease

    This product should not be used by patients taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants) (see interactions).

    Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product.

    Do not exceed the stated dose.

    Patients should be advised not to take other paracetamol-containing products concurrently.

    If symptoms persist consult your doctor.

    Keep out of the reach and sight of children.

    Consult your doctor if you are taking warfarin. Special Label Warnings

    Do not take with other flu, cold or decongestant products. Do not take with any other paracetamol-containing products.

    Immediate medical advice should be sought in the event of an overdose, even if you feel well. Special Leaflet Warnings Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

    Use with caution in patients taking the following medications:

    • beta-blockers and other antihypertensives.
    • tricyclic antidepressants.
    • other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like medicines)

    Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product.

    Keep out of sight and reach of children.1

Panadol Cold & Flu – Your Cold & Flu Partner

Panadol logo

The Panadol Cold & Flu range

Find out how the Panadol Cold & Flu range can help your patients.

Find out more

Patient care resources icon

Register Now

Join the Community

Register now

Patient Resources icon

Patient care resources

Download resources for your patients.

Find out more